# SDR SWAA970346

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND A 4 INCH FUSELAGE SKIN CRACK, AT LOWER AFT CORNER OF FWD ENTRY DOOR FRAME.  REPAIRED PER SWA RA 1-353-1625.
